Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have electrical shock sensation on upper chest to breast. Had lumpectomy and radiation. Are these related?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
every now and then I have this electrical shock sensation on my right upper chest down to the breast. Excatly 2 years ago I had a lumpectomy followed by radiation treatment. i was wondering if this is the side effect ? Is this something that needs immediate medical attention. Thank you so much
Posted Thu, 5 Dec 2013 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into the problem I will like to tell you that yes there exists a possibility that this could be a side effect of radiotherapy . Radiotherapy may damage nerves within the treated area, causing burning , radiating pain and shock senastion. These may develop months or years after treatment. The pain may be felt as sharp and stabbing or as a burning sensation, or it may feel like minor electric shocks. Well there is nothing to worry but if it bothers you can see your treating doctor as he is aware of all your comorbidities and will prescribe the right drug . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor